American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A38) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Fedor Nazarov, Dmitry Ryabogin and Artem Zvavitch. An asymmetric convex body with maximal sections of constant volume. J. Amer. Math. Soc. 27 (2014) 43-68.
Abstract, references, and article information
View Article: PDF

[2] Michel L. Lapidus, Lũ’ Hùng and Machiel van Frankenhuijsen. Minkowski Measurability and Exact Fractal Tube Formulas for $p$-Adic Self-Similar Strings. Contemporary Mathematics 600 (2013) 161-184.
Book volume table of contents
View Article: PDF

[3] Michel L. Lapidus, Erin P. J. Pearse and Steffen Winter. Minkowski Measurability Results for Self-Similar Tilings and Fractals with Monophase Generators. Contemporary Mathematics 600 (2013) 185-203.
Book volume table of contents
View Article: PDF

[4] Jun Murakami. Volume formulas for a spherical tetrahedron. Proc. Amer. Math. Soc. 140 (2012) 3289-3295.
Abstract, references, and article information
View Article: PDF

[5] Stefano Campi, Richard J. Gardner and Paolo Gronchi. Intersections of dilatates of convex bodies. Trans. Amer. Math. Soc. 364 (2012) 1193-1210. MR 2869174.
Abstract, references, and article information
View Article: PDF

[6] Şahin Koçak and Andrei V. Ratiu. Inner tube formulas for polytopes. Proc. Amer. Math. Soc. 140 (2012) 999-1010. MR 2869084.
Abstract, references, and article information
View Article: PDF

[7] Daniel A. Klain. On the equality conditions of the Brunn-Minkowski theorem. Proc. Amer. Math. Soc. 139 (2011) 3719-3726. MR 2813401.
Abstract, references, and article information
View Article: PDF

[8] Gabor Toth. Asymmetry of convex sets with isolated extreme points. Proc. Amer. Math. Soc. 137 (2009) 287-295. MR 2439452.
Abstract, references, and article information
View Article: PDF

[9] S. Alesker. Quaternionic plurisubharmonic functions and their applications to convexity. St. Petersburg Math. J. 19 (2008) 1-13. MR 2319507.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Alexander Koldobsky. Fourier Analysis in Convex Geometry. Math. Surveys Monogr. 116 (2005) MR MR2132704.
Book volume table of contents

[11] Alexander Koldobsky. Extremal sections of $\mathscr {\ell }_q$-balls. Math. Surveys Monogr. 116 (2005) 143-150.
Book volume table of contents
View Article: PDF

[12] Alexander Koldobsky. Volume and the Fourier transform. Math. Surveys Monogr. 116 (2005) 49-70.
Book volume table of contents
View Article: PDF

[13] Alexander Koldobsky. Introduction. Math. Surveys Monogr. 116 (2005) 1-12.
Book volume table of contents
View Article: PDF

[14] Alexander Koldobsky. Basic concepts. Math. Surveys Monogr. 116 (2005) 13-48.
Book volume table of contents
View Article: PDF

[15] Alexander Koldobsky. The Busemann-Petty problem. Math. Surveys Monogr. 116 (2005) 95-113.
Book volume table of contents
View Article: PDF

[16] Alexander Koldobsky. Intersection bodies. Math. Surveys Monogr. 116 (2005) 71-93.
Book volume table of contents
View Article: PDF

[17] Alexander Koldobsky. Intersection bodies and $L_p$-spaces. Math. Surveys Monogr. 116 (2005) 115-141.
Book volume table of contents
View Article: PDF

[18] Alexander Koldobsky. Projections and the Fourier transform. Math. Surveys Monogr. 116 (2005) 151-162.
Book volume table of contents
View Article: PDF

[19] G. Paouris. Concentration of mass and central limit properties of isotropic convex bodies. Proc. Amer. Math. Soc. 133 (2005) 565-575. MR 2093081.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Jürgen Herzog and Takayuki Hibi. Castelnuovo--Mumford regularity of simplicial semigroup rings with isolated singularity. Proc. Amer. Math. Soc. 131 (2003) 2641-2647. MR 1974318.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Ioanna Kyrezi. On the entropy of the convex hull of finite sets. Proc. Amer. Math. Soc. 128 (2000) 2393-2403. MR 1662261.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Daniel A. Klain. Even valuations on convex bodies. Trans. Amer. Math. Soc. 352 (2000) 71-93. MR 1487620.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Frank Morgan. The Hexagonal Honeycomb Conjecture. Trans. Amer. Math. Soc. 351 (1999) 1753-1763. MR 1615934.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Mathieu Meyer and Elisabeth Werner. The Santaló-regions of a convex body. Trans. Amer. Math. Soc. 350 (1998) 4569-4591. MR 1466952.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] T. H. Marshall. Volume formulae for regular hyperbolic cubes. Conform. Geom. Dyn. 2 (1998) 25-28. MR 1600384.
Abstract, references, and article information
View Article: PDF

[26] Martin Bridgeman. Average curvature of convex curves in $H^2$. Proc. Amer. Math. Soc. 126 (1998) 221-224. MR 1415576.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] R. J. Gardner. On the Busemann-Petty problem concerning central sections of centrally symmetric convex bodies . Bull. Amer. Math. Soc. 30 (1994) 222-226. MR 1246466.
Abstract, references, and article information
View Article: PDF

[28] R. J. Gardner. Intersection bodies and the Busemann-Petty problem . Trans. Amer. Math. Soc. 342 (1994) 435-445. MR 1201126.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Carsten Schütt. On the affine surface area . Proc. Amer. Math. Soc. 118 (1993) 1213-1218. MR 1181173.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Ruth Kellerhals. The dilogarithm and volumes of hyperbolic polytopes. Math. Surveys Monogr. 37 (1991) 301-336.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 31 found      Go to page: 1 2